# SDR 2001UALA00264

- Difficulty date: March 19, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 23,292 hours, 5,482 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D7170201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 1E HANGING OUT OF SEAT.  FOUND LIGHT ASSY MISSING.  EMERGENCY FLOOR PROX LIGHT WILL NOT TEST  ROW 1 TO 9. SUPPLEMENTAL DATA UPDATE PROBABLE CAUSE OF MISSING LIGHT ASSY: PASSENGER LUGGAGE OR GALLEY CART IMPACTED THE EEL LIGHT ASSY, CAUSING THE EEL LIGHT ASSY TO BECOME SEPARATED FROM THE SEAT ASSEMBLY. CORRECTIVE ACTION FOR MISSING LIGHT ASSEMBLY: REPLACED EEL LIGHT ASSY AT SEAT 1E.  CAUSE OF EMERGENCY FLOOR PROX LIGHTS NOT TESTING IN ROWS 1 TO 9:  FOUND BATTERY PACK AT DOOR 1 RIGHT AT FAULT.CORRECTIVE ACTION FOR EMERGENCY FLOOR PROX LIGHTS NOT TESTING IN ROWS 1 TO 9:REPLACED BATTERY PACK ASSY AT DOOR 1 RIGHT.
